Katie (lady_lightning) wrote in vaginapagina,
Katie
lady_lightning
vaginapagina

Not quite an "Is she pregnant?" post, but close: Swine Flu?

Hello!

My roommate is on HBC and normally starts her period on Wednesday. Of course, it's Friday and it's not here yet, and she's a little nervous.

She had the swine (H1N1) over Thanksgiving break and was given Tamiflu. Is there any way that the medication could have thrown off her cycle? I'm assuming that it could have, but since it's antiviral wouldn't that react differently than the antibiotics? And on that note, would the Tamiflu have affected the effectiveness of the HBC? I know nothing about it, so your expertise would be appreciated.

Possible other things include the stress of finals week and change (due to said finals week) in diet, etc.

She's only two days late and I'm sure it will start soon, I'm just looking to reassure her for the weekend.

Thanks in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments